Almost contraction mappings in cone b-metric spaces over banach algebras


DEVELİ F. , ÖZAVŞAR M.

Hacettepe Journal of Mathematics and Statistics, vol.49, no.6, pp.1965-1973, 2020 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.15672/hujms.486939
  • Title of Journal : Hacettepe Journal of Mathematics and Statistics
  • Page Numbers: pp.1965-1973

Abstract

© 2020, Hacettepe University. All rights reserved.We introduce the condition of being Cauchy for a sequence in cone b-metric spaces (cbms) over Banach algebras. Based on this result, we extend almost mappings in cone metric spaces over Banach algebras to cbms over Banach algebras and prove the related fixed point theorem. In addition, we apply our results to some applications to illustrate their usability.